Finite element approximation of a phase field model for surface diffusion of voids in a stressed solid

File Description SizeFormat 
S0025-5718-05-01802-8.pdfPublished version941.31 kBAdobe PDFView/Open
Title: Finite element approximation of a phase field model for surface diffusion of voids in a stressed solid
Authors: Barrett, JW
Garcke, H
Nurnberg, R
Item Type: Journal Article
Content Version: Published version
Issue Date: 1-Jan-2006
Citation: MATH COMPUT Vol.( 75 ) No.( 253 ) pp 7 - 41
URI: http://hdl.handle.net/10044/1/642
Publisher Link: http://dx.doi.org/10.1090/S0025-5718-05-01802-8
DOI: 10.1090/S0025-5718-05-01802-8
ISSN: 0025-5718
Start Page: 7
End Page: 41
Copyright Statement: © 2005 American Mathematical Society. First published in Mathematics of Computation in 75(253), published by the American Mathematical Society.
Volume: 75
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx